# SDR USAA000352

- Difficulty date: March 10, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH CRACK IN STRINGER 16R BETWEEN STATION 660 AND 640 FORWARD SIDE.  CUTOUT AND FABRICATED REPAIR PER SRM 53-30-03 PAGE 202.  (M)
